# SDR CALA2025051604720

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 73,476 hours, 26,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO LIGHT ILLUMINATED ON APPROACH AT 1000 FT.EXTINGUISHED ON LANDING PLACED FRWD CARGO INDICATION ON MEL 5203D VERIFIED DOOR WAS CLOSED CHECH BEFORE EACH FLIGHT DISPATCH DESK: 3.APPROVED, FORWARD CARGO DOOR OPEN WARNING LIGHT INOPERATIVE PLACED ON MEL 5203 D CARGO INDICATION ON FRWD DOOR REPLACED FORWARD CARGO DOOR INDICATION SWITCH PER AMM TASK 52-71-31-400-801.  OPEN AND CLOSED LIGHTS INDICATION OPERATES NORMAL WITH CARGO DOOR.PARTS USED:  29-5271-3-0001, QTY :1
